On the sub-diffusion fractional initial value problem with time variable order

Eduardo Cuesta, Mokhtar Kirane, Ahmed Alsaedi, Bashir Ahmad

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We consider a fractional derivative with order varying in time. Then, we derive for it a Leibniz' inequality and an integration by parts formula. We also study an initial value problem with our time variable order fractional derivative and present a regularity result for it, and a study on the asymptotic behavior.

Original languageBritish English
Pages (from-to)1301-1315
Number of pages15
JournalAdvances in Nonlinear Analysis
Volume10
Issue number1
DOIs
StatePublished - 1 Jan 2021

Keywords

  • asymptotic behavior
  • Fractional derivative
  • regularity
  • variable order

Fingerprint

Dive into the research topics of 'On the sub-diffusion fractional initial value problem with time variable order'. Together they form a unique fingerprint.

Cite this